Artículos publicados

Artículos publicados Encontrados 1 registros  La búsqueda tardó 0.00 segundos. 
1.
20 p, 414.4 KB Center problem for systems with two monomial nonlinearities / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Torregrosa, Joan  (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study the center problem for planar systems with a linear center at the origin that in complex coordinates have a nonlinearity formed by the sum of two monomials. Our first result lists several centers inside this family. [...]
2016 - 10.3934/cpaa.2016.15.577
Communications on Pure & Applied Analysis, Vol. 15 Núm. 2 (2016) , p. 577-598  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.